MAUDE Adverse Event Report: ABBOTT MEDICAL AGILIS¿ NXT STEERABLE INTRODUCER DUAL-REACH¿ 71 CM SHEATH, MEDIUM CURL, 13F; Introducer, catheter

ABBOTT MEDICAL AGILIS¿ NXT STEERABLE INTRODUCER DUAL-REACH¿ 71 CM SHEATH, MEDIUM CURL, 13F; Introducer, catheter
Model Number SI-1371-M
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One 13f agilis steerable introducer sheath was received for evaluation.The sheath did not deflect in one direction due to the pull ring being pulled out of position and the detachment of one of the pull wires from the pull ring at the distal end of the sheath.The batch record was reviewed to ensure that each manufacturing and inspection operation was performed.No nonconformances associated with the reported event were identified.
 
Event or Problem Description
This report is to advise of a displacement of the pull ring at the distal end of the sheath.During the pfa/af procedure, two veins had been isolation when deflection stopped while attempting to access the right inferior pulmonary vein.Due to supply difficulties with volt catheters, the catheter was replaced with a tacticath catheter and the agilis 13f was replaced with a sheath to go with the tacticath.The remaining two veins were isolated and the procedure was completed with no adverse patient consequences.

Brand Name
AGILIS¿ NXT STEERABLE INTRODUCER DUAL-REACH¿ 71 CM SHEATH, MEDIUM CURL, 13F
Common Device Name
Introducer, catheter
Manufacturer (Section D)
ABBOTT MEDICAL
14901 deveau place
minnetonka MN 55345
Manufacturer (Section G)
ABBOTT MEDICAL
14901 deveau place
minnetonka MN 55345
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key25367441
Report Number2182269-2026-00347
Device Sequence Number9994658
Product Code DYB
UDI-Device Identifier05415067051851
UDI-Public(01)05415067051851(10)11074372(17)280930
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K243493
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSI-1371-M
Device Catalogue NumberSI-1371-M
Device Lot Number11074372
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/15/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2026
Initial Report FDA Received Date06/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown